Illinois Journal of Mathematics

Asymmetric tent map expansions II. Purely periodic points

J. C. Lagarias, H. A. Porta, and K. B. Stolarsky

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 574-588.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060993

Digital Object Identifier
doi:10.1215/ijm/1256060993

Mathematical Reviews number (MathSciNet)
MR1283009

Zentralblatt MATH identifier
0809.11042

Subjects
Primary: 58F20
Secondary: 11R06: PV-numbers and generalizations; other special algebraic numbers; Mahler measure

Citation

Lagarias, J. C.; Porta, H. A.; Stolarsky, K. B. Asymmetric tent map expansions II. Purely periodic points. Illinois J. Math. 38 (1994), no. 4, 574--588. doi:10.1215/ijm/1256060993. https://projecteuclid.org/euclid.ijm/1256060993


Export citation